# SDR SWIA20230123

- Difficulty date: January 23, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 21,144 hours, 11,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE - COCKPIT FLOOR STRUCTURE FR 12, BL 0.0 LOWER RADIUS.     (C-CHECK RO 2/6/2023)    REMOVED, REPLACED AND RESTORED SURFACE PROTECTION TO ANGLE BRACKET ON COKPIT FLOOR STRUCTURE AT FR 12. REF EMB SRM 51-40-08, SRM 51-23-06, AND CPM 51-25-00 PO# 291216, PO# 292662, AND PO# 293967
